Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 151, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 26, 2011, 3:11 PM CDT for 4 counties in Arkansas. It was in force for 49 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 26, 2011, 3:11 PM CDT (20:11 UTC)
- Expired
- Apr 26, 2011, 4:00 PM CDT
- In force
- 49 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Columbia County, AR, Hempstead County, AR, Lafayette County, AR, Nevada County, AR
The radar
The Little Rock radar (KLZK), 153 km from the middle of the area, began a volume at 20:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 26, 3:49 PM CDT | HAIL 1.75 | Bluff City, AR | GOLF BALL SIZE HAIL IN BLUFF CITY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 38 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 1:44 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 8.2 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1650 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 566 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 148 m²/s²
- 0-3 km storm-relative helicity
- 57 m²/s²
- Significant tornado parameter
- 1.5
- Supercell composite
- 7.2
The text
As transmitted, in the capitals the NWS used until 2016.
579
WUUS54 KSHV 262011
SVRSHV
ARC027-057-073-099-262100-
/O.NEW.KSHV.SV.W.0151.110426T2011Z-110426T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
311 PM CDT TUE APR 26 2011
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL COLUMBIA COUNTY IN SOUTHWEST ARKANSAS...
SOUTHEASTERN HEMPSTEAD COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF HOPE...
NORTHEASTERN LAFAYETTE COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITIES OF...STAMPS...LEWISVILLE...
NEVADA COUNTY IN SOUTHWEST ARKANSAS...
THIS INCLUDES THE CITY OF PRESCOTT...
* UNTIL 400 PM CDT.
* AT 310 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR BODCAW...OR 12 MILES NORTH
OF STAMPS...AND MOVING NORTHEAST AT 60 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
PERRYTOWN...EMMET...WILLISVILLE...ROSSTON AND BLUFF CITY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3392 9330 3385 9328 3384 9319 3382 9318
3382 9313 3378 9309 3343 9310 3332 9355
3353 9372 3397 9343 3397 9337
TIME...MOT...LOC 2011Z 235DEG 53KT 3354 9343
$$
122 follow-up statements
149
WWUS54 KSHV 262035
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
335 PM CDT TUE APR 26 2011
ARC027-073-262045-
/O.CAN.KSHV.SV.W.0151.000000T0000Z-110426T2100Z/
COLUMBIA AR-LAFAYETTE AR-
335 PM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR LAFAYETTE AND COLUMBIA
COUNTIES IS CANCELLED...
LAT...LON 3346 9346 3364 9358 3387 9329 3385 9328
3384 9319 3382 9318 3382 9313 3378 9309
3347 9310
TIME...MOT...LOC 2035Z 236DEG 40KT 3368 9323
$$
ARC057-099-262100-
/O.CON.KSHV.SV.W.0151.000000T0000Z-110426T2100Z/
NEVADA AR-HEMPSTEAD AR-
335 PM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR HEMPSTEAD AND NEVADA COUNTIES...
AT 331 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR MORRIS...OR 12 MILES SOUTHEAST OF
PRESCOTT...MOVING NORTHEAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BLUFF
CITY AND READER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3346 9346 3364 9358 3387 9329 3385 9328
3384 9319 3382 9318 3382 9313 3378 9309
3347 9310
TIME...MOT...LOC 2035Z 236DEG 40KT 3368 9323
$$
12911
WWUS54 KSHV 262048
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
348 PM CDT TUE APR 26 2011
ARC057-262058-
/O.CAN.KSHV.SV.W.0151.000000T0000Z-110426T2100Z/
HEMPSTEAD AR-
348 PM CDT TUE APR 26 2011
...THE SEVERE THUNDERSTORM WARNING FOR HEMPSTEAD COUNTY IS
CANCELLED...
LAT...LON 3359 9325 3374 9337 3385 9327 3384 9319
3382 9318 3382 9313 3378 9309 3362 9310
TIME...MOT...LOC 2048Z 236DEG 40KT 3376 9308
$$
ARC099-262100-
/O.CON.KSHV.SV.W.0151.000000T0000Z-110426T2100Z/
NEVADA AR-
348 PM CDT TUE APR 26 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NEVADA COUNTY...
AT 344 PM CDT...USING DOPPLER RADAR...NATIONAL WEATHER SERVICE
METEOROLOGISTS CONTINUED TO DETECT A SEVERE THUNDERSTORM CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR BLUFF CITY...OR 13 MILES SOUTH OF
GURDON...MOVING NORTHEAST AT 45 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3359 9325 3374 9337 3385 9327 3384 9319
3382 9318 3382 9313 3378 9309 3362 9310
TIME...MOT...LOC 2048Z 236DEG 40KT 3376 9308
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 2:56 PM CDT, 15 minutes earlier.
Area forecast discussion, Apr 26, 2:56 PM CDT, 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
256 PM CDT TUE APR 26 2011
.DISCUSSION...
PARTICULARLY DANGEROUS SITUATION FOR LATER THIS AFTERNOON AND MUCH
OF THE OVERNIGHT HOURS WITH ALL ELEMENTS COMING TOGETHER FOR LARGE
HAIL...TORNADOES AND DAMAGING WINDS. MOST OF THE SEVERE STORMS ARE
EXPECTED TO ALONG AND JUST SOUTH OF THE INTERSTATE 30 CORRIDOR...
WHICH ALSO HAPPENS TO CORRELATE WELL WITH THE ONGOING FLASH FLOOD
WATCH. CAPE VALUES ACROSS THE CWA IN THE WARM SECTOR ARE ALREADY
OVER 3000 JOULES WITH A LIFTED INDEX NEAR MINUS 10. ALL THAT IS
NEEDED IS A TRIGGER...WHICH SHOULD ARRIVE IN WESTERN AREAS AROUND
00Z. HOWEVER...A BRIEF ROUND OF CONVECTION WILL OCCUR ALONG A WARM
FRONT FOR THE REMAINDER OF THE AFTERNOON AS IT MOVES NORTH OUT OF
THE AREA. BY 06Z...A DRY INTRUSION WILL BEGIN TO ARRIVE FROM THE
SOUTHWEST AND THIS SHOULD PUT AN END TO MOST OF THE CONVECTION BY 12Z.
ON WEDNESDAY...A COLD FRONT WILL MOVE ACROSS THE FOUR STATE REGION...
FOLLOWED BY STRONG WEST TO NORTHWEST WINDS. DRY AND COOLER WEATHER
EXPECTED THURSDAY AND FRIDAY. NEXT SYSTEM DIGS INTO THE SOUTHERN
ROCKIES FRIDAY NIGHT...BRINGING SCATTERED SHOWERS AND THUNDERSTORM
TO THE FOUR STATE REGION OVER THE WEEKEND. DRY AND COOLER WEATHER
EXPECTED FOR EARLY NEXT WEEK.
&&
.AVIATION...
MVFR CEILINGS ACROSS THE REGION ARE FORECAST TO IMPROVE AS DIURNAL
MIXING ALLOWS FOR EROSION OF THE CLOUD DECK BY 00Z. INCREASED SOUTH
WINDS 15 TO 20 KNOTS WITH HIGHER GUSTS PERSISTING THROUGH 06Z ACROSS
MOST LOCATIONS. AN UPPER-LEVEL DISTURBANCE IS FORECAST TO INITIATE
CONVECTION BY 21Z...SOME STORMS CAPABLE OF PRODUCING DAMAGING
WINDS...TURBULENCE...AND HEAVY RAINFALL. THUNDERSTORM ACTIVITY TO
DIMINISH AFTER 06Z WEDNESDAY WITH MVFR CEILINGS PERSISTING THROUGH
15Z. OTHERWISE...WEST TO NORTHWEST WINDS EXPECTED BY 18Z. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 69 79 53 79 53 / 60 30 10 0 0
MLU 70 81 52 75 50 / 60 40 10 0 0
DEQ 56 70 43 76 46 / 80 50 10 0 0
TXK 66 74 49 77 52 / 80 40 10 0 0
ELD 66 75 47 77 48 / 80 50 10 0 0
TYR 65 75 52 78 54 / 60 10 10 0 0
GGG 67 79 51 78 52 / 60 20 10 0 0
LFK 69 82 53 82 51 / 40 10 10 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: ARZ050-051-059>061-070>073.
LA...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: LAZ001>006-010>014-017>022.
OK...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR THE FOLLOWING
ZONES: TXZ124>126-136>138-149>153-165>167.
FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112.
&&
14/05Hazardous weather outlook, Apr 26, 12:00 PM CDT, 3 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1200 PM CDT TUE APR 26 2011 ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097- 108>112-124>126-136>138-149>151-271100- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN- BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-SMITH- GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 1200 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... ...FLASH FLOOD WATCH IN EFFECT FOR THE NORTHERN THIRD OF NORTHEAST TEXAS...MCCURTAIN COUNTY IN SOUTHEAST OKLAHOMA AS WELL AS ALL OF SOUTHWEST AND SOUTH CENTRAL ARKANSAS THROUGH 7 AM WEDNESDAY... THE POTENTIAL EXIST FOR A VIOLENT OUTBREAK OF TORNADOES LATE THIS AFTERNOON INTO THE OVERNIGHT HOURS ALONG AND NORTH OF THE INTERSTATE 20 CORRIDOR OF NORTHEAST TEXAS AND NORTHERN LOUISIANA...INCLUDING SOUTHEAST OKLAHOMA AND ALL OF SOUTHERN ARKANSAS. A STRONG UPPER LEVEL TROUGH IN COMBINATION WITH A VERY UNSTABLE AND HIGHLY SHEARED ENVIRONMENT WILL LIKELY RESULT IN THE FORMATION OF SUPERCELLS ACROSS THE REGION WITH A VIOLENT AND POTENTIAL DEADLY TORNADO OUTBREAK EXPECTED. VERY LARGE HAIL AND DAMAGING WIND WILL ALSO ACCOMPANY THE CONVECTION LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS. TWO TO FOUR INCHES OF RAIN WITH ISOLATED HIGHER AMOUNTS CAN BE EXPECTED ACROSS SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS AND EXTREME NORTHEAST TEXAS TONIGHT...WHICH WILL RESULT IN FLASH FLOODING CONCERNS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED LATER THIS AFTERNOON...BUT ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THIS SIGNIFICANT SEVERE THUNDERSTORM THREAT. LAZ017>022-TXZ152-153-165>167-271100- SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES- SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 1200 PM CDT TUE APR 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...TODAY AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL ONCE AGAIN BE POSSIBLE LATE THIS AFTERNOON THROUGH THE OVERNIGHT HOURS ACROSS THE REGION. WITH A VERY UNSTABLE ENVIRONMENT IN PLACE...STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...SOME OF WHICH COULD PRODUCE TORNADOES WITH HAIL AND DAMAGING STRAIGHT LINE WINDS. THIS THREAT WILL INCREASE AS WE TRANSITION INTO THE EVENING HOURS TONIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE ACROSS THE REGION THIS WEEKEND WITH THE APPROACH OF ANOTHER UPPER LEVEL STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AS EARLY AS THIS AFTERNOON BUT ESPECIALLY THIS EVENING AND THROUGH THE OVERNIGHT HOURS FOR THE POTENTIAL OUTBREAK OF SEVERE THUNDERSTORMS.
In the hours before
Local storm report, Apr 26, 9:26 AM CDT, 5 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
926 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TSTM WND DMG 2 N JENA 31.72N 92.13W
04/26/2011 LA SALLE LA LAW ENFORCEMENT
SEVERAL TREES DOWN ALONG HIGHWAYS 503 AND 127. LIMB
DEBRIS NOTED AROUND THE TOWN OF SUMMERVILLE.
&&
20Local storm report, Apr 26, 10:34 AM CDT, 4 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE SHREVEPORT LA
1034 AM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND DMG CAMPTI 31.90N 93.11W
04/25/2011 NATCHITOCHES LA LAW ENFORCEMENT
TWO TREES DOWN IN CAMPTI NEAR KEYS GROCERY AND MESSICK
ROAD. ALSO TREE ACROSS ROADWAY ON HWY 9 NEAR 71.
1245 PM TSTM WND DMG WRIGHT CITY 34.06N 95.01W
04/25/2011 MCCURTAIN OK LAW ENFORCEMENT
TREES REPORTED DOWN.
0125 PM FUNNEL CLOUD HOCHATOWN 34.20N 94.67W
04/25/2011 MCCURTAIN OK FIRE DEPT/RESCUE
VERY HEAVY RAINFALL AND PEA HAIL AS WELL.
0209 PM TORNADO BROKEN BOW 34.03N 94.74W
04/25/2011 MCCURTAIN OK LAW ENFORCEMENT
SHERIFF OFFICE REPORTING NUMEROUS TREES DOWN ACROSS
ROADS..ON HOMES AND WIDESPREAD POWER OUTAGES IN BROKEN
BOW.
0256 PM FLASH FLOOD BROKEN BOW 34.03N 94.74W
04/25/2011 MCCURTAIN OK FIRE DEPT/RESCUE
WATER OVER ROADS BRIDGE AREAS INCLUDING WEST MEMORIAL AND
CHOCTAW BRIDGE, 6-8 INCHES OVER THE ROAD.
0335 PM HAIL TROUP 32.14N 95.12W
04/25/2011 E1.75 INCH CHEROKEE TX LAW ENFORCEMENT
0336 PM TORNADO 1 SW TROUP 32.13N 95.14W
04/25/2011 CHEROKEE TX LAW ENFORCEMENT
DPS OFFICER REPORTING BRIEF TORNADO TOUCHDOWN NEAR TROUP
0338 PM TORNADO 1 SE TROUP 32.13N 95.11W
04/25/2011 CHEROKEE TX LAW ENFORCEMENT
LAW ENFORCEMENT REPORTING TREES DOWN ON FM 13 SOUTHEAST
OF TROUP.
0340 PM HAIL IDABEL 33.90N 94.82W
04/25/2011 E1.00 INCH MCCURTAIN OK TRAINED SPOTTER
0341 PM FUNNEL CLOUD 4 S DIERKS 34.06N 94.02W
04/25/2011 HOWARD AR EMERGENCY MNGR
FUNNEL CLOUD REPORT NORTH OF CENTERPOINT AR
0341 PM HAIL IDABEL 33.90N 94.82W
04/25/2011 E1.25 INCH MCCURTAIN OK PUBLIC
HAIL FELL FOR ABOUT 1 MINUTE
0400 PM HAIL MOUNT PLEASANT 33.17N 94.98W
04/25/2011 E1.25 INCH TITUS TX BROADCAST MEDIA
REPORT RELAYED THROUGH MEDIA
0450 PM FLASH FLOOD BROKEN BOW 34.03N 94.74W
04/25/2011 MCCURTAIN OK LAW ENFORCEMENT
SEVERAL ROADS HAVE FLASH FLOODING AROUND THE COUNTY.
0515 PM TSTM WND DMG TALCO 33.36N 95.10W
04/25/2011 TITUS TX LAW ENFORCEMENT
TREE DOWN NEAR CR 1915
0519 PM TSTM WND DMG EAGLETOWN 34.03N 94.57W
04/25/2011 MCCURTAIN OK TRAINED SPOTTER
ROOF OFF A GENERAL STORE...SEVERAL CAR PORTS
FLIPPED...TREES DOWN ON POWERLINES.
0520 PM TSTM WND DMG EAGLETOWN 34.03N 94.57W
04/25/2011 MCCURTAIN OK BROADCAST MEDIA
TIN ROOF BLOW OFF A BUILDING. TREES AND POWERLINES
DOWNED.
0526 PM FLASH FLOOD 3 SW BROKEN BOW 33.99N 94.77W
04/25/2011 MCCURTAIN OK PUBLIC
CRITICAL ACCESS ROADS HAVE BEEN CLOSED DUE TO WATER
FLOWING OVER ROADWAY IN APPROXIMATE DEPTH OF 1.5 FEET TO
WATER DEPTH AT SOME MARKED AND NOTED LOW WATER BRIDGES IN
COUNTY HAVE NOW CURRENTLY APPROACHED OR EXCEEDED 3 TO 6
FEET IN DEPTH.
0548 PM TORNADO 7 SE HORATIO 33.87N 94.27W
04/25/2011 SEVIER AR EMERGENCY MNGR
NUMEROUS TREES DOWNED IN THE COMMUNITY OF CENTRAL
0550 PM TSTM WND DMG DE KALB 33.51N 94.62W
04/25/2011 BOWIE TX LAW ENFORCEMENT
TREE DOWN AT FM 1840 AND COUNTY ROAD 4114
0627 PM TSTM WND DMG 5 E NASHVILLE 33.94N 93.76W
04/25/2011 HEMPSTEAD AR EMERGENCY MNGR
TREES DOWN ON COUNTY ROAD 27 NEAR THE INTERSECION OF CR
33
0634 PM FLASH FLOOD 5 SE DE QUEEN 33.99N 94.28W
04/25/2011 SEVIER AR EMERGENCY MNGR
SEVERAL COUNTY ROADS FLOODED AND IMPASSABLE WITHIN SEVIER
COUNTY
0645 PM TSTM WND DMG 4 NE NASHVILLE 33.98N 93.79W
04/25/2011 HEMPSTEAD AR EMERGENCY MNGR
BARN DESTROYED AND NUMEROUS TREES DOWNED ALONG CR 33 NEAR
BINGEN
0655 PM TSTM WND GST OGDEN 33.58N 94.04W
04/25/2011 E60.00 MPH LITTLE RIVER AR TRAINED SPOTTER
STORM SPOTTER ESTIMATES 60 MPH WIND. TREES BLOWN DOWN
ACROSS HWY 71 SOUTH COMPLETELY BLOCKING THE HWY.
0657 PM TSTM WND DMG NASH 33.44N 94.13W
04/25/2011 BOWIE TX EMERGENCY MNGR
ESTIMATED 60 MPH WIND AND HEAVY RAIN
0659 PM HEAVY RAIN VALLIANT 34.00N 95.09W
04/25/2011 M5.73 INCH MCCURTAIN OK CO-OP OBSERVER
TOTAL ACCUMULATION SINCE LAST NIGHT
0701 PM TSTM WND DMG 3 NW PITTSBURG 33.03N 95.00W
04/25/2011 CAMP TX EMERGENCY MNGR
TWO TELEPHONE LINES BROKEN OFF HWY 11 WEST, WEST OF FM
21. AREA WITHOUT ELECTRICTY. LARGE TREES DOWN.
0701 PM TSTM WND DMG 3 NW PITTSBURG 33.03N 95.00W
04/25/2011 CAMP TX EMERGENCY MNGR
STORAGE BUILDING BLOWN DOWN ON HWY 21
0701 PM TSTM WND DMG 3 NE PITTSBURG 33.03N 94.93W
04/25/2011 CAMP TX EMERGENCY MNGR
LARGE TREE ON HOUSE AT FM 21 ABOUT 1 MILE OFF HWY 11
WEST.
0702 PM TORNADO 5 S WAKE VILLAGE 33.35N 94.11W
04/25/2011 BOWIE TX AMATEUR RADIO
TREES DOWNED ACROSS FM 2148...RAIN WRAPPED TORNADO
SPOTTED WEST OF THIS LOCATION NEAR REDWATER
0704 PM TSTM WND GST TEXARKANA 33.45N 94.02W
04/25/2011 M55.00 MPH MILLER AR ASOS
ASOS REPORT TEXARKANA PEAK WIND 55 MPH AT 1804 LST, 39
MPH 2 MIN WIND SPEED.
0705 PM TSTM WND GST TEXARKANA 33.44N 94.07W
04/25/2011 E60.00 MPH BOWIE TX TRAINED SPOTTER
0705 PM TSTM WND DMG 4 N PITTSBURG 33.05N 94.97W
04/25/2011 CAMP TX PUBLIC
TREES DOWN, POWER LINES DOWN, ROOFS OFF SHEDS NORTH OF
PITTSBURG
0710 PM TSTM WND DMG PITTSBURG 33.00N 94.97W
04/25/2011 CAMP TX EMERGENCY MNGR
TREES DOWN ACROSS THE ROADS IN PITTSBURG
0712 PM TSTM WND DMG PITTSBURG 33.00N 94.97W
04/25/2011 CAMP TX EMERGENCY MNGR
*** 1 INJ *** TREE FELL ON VEHICLE WITH PERSON INSIDE.
PERSON TAKEN TO HOSPITAL BUT MINOR INJURIES IN PITTSBURG.
0715 PM TSTM WND DMG 10 NE WINNSBORO 33.07N 95.18W
04/25/2011 FRANKLIN TX PUBLIC
NUMEROUS TREES DOWN ON HOMES NEAR LAKE CYPRESS SPRINGS
WITH SEVERAL ROOFS DAMAGED
0727 PM HAIL 3 NE DAINGERFIELD 33.06N 94.69W
04/25/2011 M1.00 INCH MORRIS TX TRAINED SPOTTER
STORM SPOTTER REPORTED QUARTER SIZED HAIL
0734 PM FLASH FLOOD NEW BOSTON 33.46N 94.42W
04/25/2011 BOWIE TX TRAINED SPOTTER
MINOR TO MODERATE FLOODING ON US 82...HWY 8 AND MANY
SMALLER STREETS IN CENTRAL BOWIE COUNTY.
0738 PM HAIL 9 W PITTSBURG 33.00N 95.12W
04/25/2011 E0.75 INCH CAMP TX AIRPLANE PILOT
DIME SIZED HAIL IN NEWSOME AND HOLLY SPRINGS AREA
0756 PM TSTM WND DMG 5 N PITTSBURG 33.07N 94.97W
04/25/2011 CAMP TX EMERGENCY MNGR
NUMEROUS TREES DOWN. TREES ON HOUSE.
0757 PM FLASH FLOOD W NASHVILLE 33.94N 93.85W
04/25/2011 HOWARD AR EMERGENCY MNGR
NUMEROUS ROADS CLOSED THROUGHOUT HOWARD COUNTY DUE TO
HIGH WATER AND FLOODING
0812 PM TSTM WND DMG 3 W ORE CITY 32.80N 94.77W
04/25/2011 UPSHUR TX LAW ENFORCEMENT
TREES DOWN HWY 155 AT 2796 AT BEGONIA ROAD, NE PART OF
UPSHUR COUNTY.
0817 PM TSTM WND GST STAMPS 33.36N 93.50W
04/25/2011 E70.00 MPH LAFAYETTE AR LAW ENFORCEMENT
STATE POLICE RELAYED A REPORT OF 60 TO 70 MPH WINDS IN
STAMPS ARKANSAS
0924 PM TSTM WND DMG 1 N SHONGALOO 32.95N 93.29W
04/25/2011 WEBSTER LA PUBLIC
SEVERAL TREES DOWN IN SHONGALOO FROM THE GUST FRONT AHEAD
OF A LINE OF STORMS
0929 PM FLASH FLOOD 4 WSW HAWORTH 33.82N 94.72W
04/25/2011 MCCURTAIN OK TRAINED SPOTTER
ROAD FLOODING AT LOW WATER CROSSINGS.
0940 PM TORNADO 4 SSW WELLS 31.44N 94.98W
04/25/2011 ANGELINA TX TRAINED SPOTTER
TORNADO ON THE GROUND NORTH OF HWY 103 AND 7.
0958 PM TORNADO WELLS 31.49N 94.95W
04/25/2011 CHEROKEE TX TRAINED SPOTTER
SPOTTERS REPORTED A TORNADO ON THE GROUND NEAR THE
COMMUNITY OF WELLS.
1027 PM TSTM WND DMG LUFKIN 31.33N 94.73W
04/25/2011 ANGELINA TX LAW ENFORCEMENT
NUMEROUS TREES DOWN THROUGHOUT THE COUNTY INCLUDING 94
WEST...103 WEST...FM 1819 AND CHOPIN ROAD.
1027 PM HAIL 3 ESE EL DORADO 33.20N 92.61W
04/25/2011 E0.88 INCH UNION AR TRAINED SPOTTER
1027 PM TSTM WND DMG 3 ESE EL DORADO 33.20N 92.61W
04/25/2011 UNION AR TRAINED SPOTTER
TREE LIMBS BROKEN AND DOWN BY EMS STATION.
1050 PM HAIL ZAVALLA 31.16N 94.42W
04/25/2011 E1.75 INCH ANGELINA TX LAW ENFORCEMENT
0240 AM TSTM WND DMG 2 N JENA 31.72N 92.13W
04/26/2011 LA SALLE LA LAW ENFORCEMENT
TREE REPORTED DOWN ON HIGHWAY 503
0240 AM TSTM WND DMG 2 N JENA 31.72N 92.13W
04/26/2011 LA SALLE LA LAW ENFORCEMENT
SEVERAL TREES DOWN ALONG HIGHWAYS 503 AND 127. LIMB
DEBRIS NOTED AROUND THE TOWN OF SUMMERVILLE.
&&
12Local storm report, Apr 26, 12:01 PM CDT, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1201 PM CDT TUE APR 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 AM TORNADO 2 N JENA 31.72N 92.13W
04/26/2011 LA SALLE LA EMERGENCY MNGR
DAMAGE REPORTS FROM EMERGENCY MANAGER OF TREES AND
POWERLINES DOWN IN SUMMERVILLE APPEARS TO BE TORNADO
DAMAGE.
&&
20The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:01 PM CDT | Tornado Warning | SHV | Hempstead, Lafayette, Miller | 44 min |
| Apr 25, 7:11 PM CDT | Flash Flood Warning | SHV | Little River, Miller | 3 hr |
| Apr 25, 7:19 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Nevada | 41 min |
| Apr 25, 7:45 PM CDT | Severe Thunderstorm Warning | SHV | Miller | 60 min |
| Apr 25, 7:49 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Hempstead, Lafayette, Miller, Nevada | 56 min |
| Apr 25, 7:56 PM CDT | Tornado Warning | SHV | Columbia, Lafayette, Union | 27 min |
| Apr 25, 8:45 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Miller | 60 min |
| Apr 25, 8:49 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette, Union | 56 min |
| Apr 25, 9:28 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Lafayette | 62 min |
| Apr 25, 9:44 PM CDT | Severe Thunderstorm Warning | SHV | Columbia, Union | 61 min |
| Apr 25, 10:48 PM CDT | Severe Thunderstorm Warning | SHV | Union | 31 min |
| Apr 26, 1:07 AM CDT | Severe Thunderstorm Warning | SHV | Nevada | 23 min |
| Apr 26, 6:10 AM CDT | River Flood Warning | SHV | Howard, Little River, Sevier | 47 hr |
| Apr 26, 9:49 AM CDT | River Flood Warning | SHV | Columbia | 7 days |
| Apr 26, 6:40 PM CDT | Severe Thunderstorm Warning | SHV | Hempstead, Lafayette, Miller, Nevada | 50 min |
| Apr 26, 6:46 PM CDT | Tornado Warning | SHV | Nevada | 14 min |
| Apr 26, 6:58 PM CDT | Tornado Warning | SHV | Howard | 32 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.